Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 83, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 4, 2017, 3:23 PM EDT for Marion County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2017, 3:23 PM EDT (19:23 UTC)
- Expired
- Apr 4, 2017, 4:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marion County, FL
The radar
The Tampa radar (KTBW), 151 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted.
529
WUUS52 KJAX 041923
SVRJAX
FLC083-042015-
/O.NEW.KJAX.SV.W.0083.170404T1923Z-170404T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
323 PM EDT TUE APR 4 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Southwestern Marion County in northern Florida...
* Until 415 PM EDT
* At 322 PM EDT, a severe thunderstorm was located 7 miles west of
Rainbow Lakes Estates, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1922Z 256DEG 13KT 2915 8257
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER4 follow-up statements
574
WWUS52 KJAX 041939
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
339 PM EDT TUE APR 4 2017
FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
339 PM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...
At 339 PM EDT, a severe thunderstorm was located 8 miles southwest of
Rainbow Lakes Estates, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1939Z 268DEG 13KT 2905 8254
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER553
WWUS52 KJAX 041952
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
352 PM EDT TUE APR 4 2017
FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
352 PM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...
At 351 PM EDT, a severe thunderstorm was located near Rainbow Lakes
Estates, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2904 8250 2904 8253 2921 8254 2922 8240
2932 8240 2896 8221 2896 8231
TIME...MOT...LOC 1951Z 253DEG 16KT 2906 8248
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER962
WWUS52 KJAX 042004
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
404 PM EDT TUE APR 4 2017
FLC083-042015-
/O.CON.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
404 PM EDT TUE APR 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHWESTERN MARION COUNTY...
At 404 PM EDT, a severe thunderstorm was located near Rainbow Lakes
Estates, moving east at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rainbow Lakes Estates, Dunnellon and Romeo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2921 8254 2922 8240 2932 8240 2896 8221
2896 8231
TIME...MOT...LOC 2004Z 256DEG 13KT 2907 8243
HAIL...0.88IN
WIND...60MPH
$$
ELSENHEIMER823
WWUS52 KJAX 042009
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
409 PM EDT TUE APR 4 2017
FLC083-042019-
/O.EXP.KJAX.SV.W.0083.000000T0000Z-170404T2015Z/
Marion FL-
409 PM EDT TUE APR 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY
WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.
LAT...LON 2897 8232 2902 8240 2902 8242 2905 8247
2921 8254 2922 8240 2932 8240 2896 8221
2896 8231
TIME...MOT...LOC 2009Z 256DEG 13KT 2907 8242
$$
ELSENHEIMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:17 AM EDT, 6 hours 6 minutes earlier.
Area forecast discussion, Apr 4, 9:17 AM EDT, 6 hours 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
917 AM EDT Tue Apr 4 2017
.UPDATE...
Frontal boundary will slowly sink South across NE FL Today. Short
wave energy at 500 mb is helping to keep convection going along
this boundary this morning. This upper energy weakens into this
afternoon, leading to dissipating convection. Temperatures will be
held nearly steady for awhile this morning, but decreasing cloud
cover from North to South will allow temperatures to rise into
the afternoon.
&&
.AVIATION...
Showers and storms will continue this morning into early afternoon,
mainly South of KJAX. Reductions along with gusty winds are
expected in these storms.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 84 68 85 57 / 10 30 50 70
SSI 77 69 83 62 / 20 20 30 70
JAX 82 70 90 64 / 60 20 20 70
SGJ 80 69 90 66 / 90 20 10 50
GNV 82 68 90 63 / 90 30 10 70
OCF 85 68 91 65 / 80 20 10 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 PM EDT this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&
StrubleHazardous weather outlook, Apr 4, 4:01 AM EDT, 11 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 401 AM EDT Tue Apr 4 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-051000- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 401 AM EDT Tue Apr 4 2017 ...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS... ...SEVERE THUNDERSTORMS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Band of Strong Thunderstorms with locally heavy rainfall and gusty winds from the FL/GA border southward across Northeast Florida will continue this morning before fading this afternoon. A few storms may become strong to severe at times with damaging winds and large hail. Locally heavy rainfall is possible with temporary and minor flooding issues at times. Small Craft Advisory will remain in effect through the afternoon for the offshore waters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong frontal boundary will approach Wednesday and push through the region Wednesday Night and early Thursday with another round of strong to severe thunderstorms expected. Stronger activity will be capable of producing damaging wind gusts, isolated tornadoes and locally heavy rainfall. Windy conditions are expected Wednesday through Friday and Small Craft Advisories are expected over the coastal waters, with near Gale Force wind gusts possible. Wind Advisories may be required for the land areas on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Local storm report, Apr 4, 11:05 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1105 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 7 SSW LAKE CITY 30.10N 82.69W
04/04/2017 M8.10 INCH COLUMBIA FL COCORAHS
DAILY RAINFALL AMOUNT OF 8.10 INCHES REPORTED BY COCORAHS
OBSERVER 8 MILES SSW OF LAKE CITY.
&&
WCORLESSLocal storm report, Apr 4, 11:07 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 AM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN 4 SW GLEN ST. MARY 30.23N 82.21W
04/04/2017 M6.13 INCH BAKER FL COCORAHS
DAILY RAINFALL AMOUNT OF 6.13 INCHES REPORTED BY COCORAHS
OBSERVER 4 MILES SW OF GLEN ST MARY.
&&
WCORLESSSpecial weather statement, Apr 4, 11:07 AM EDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1107 AM EDT TUE APR 4 2017
FLZ037-038-041615-
Putnam FL-Flagler FL-
1107 AM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 1215 PM EDT...
At 1107 AM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Delancy, or near Salt Springs, moving east at 25 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Pomona Park,
Andalusia, Fruitland, Welaka, Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2927 8115 2926 8141 2940 8142 2938 8145
2932 8168 2934 8168 2934 8166 2936 8166
2937 8167 2937 8173 2949 8175 2964 8115
2952 8110
TIME...MOT...LOC 1507Z 265DEG 20KT 2937 8182
NELSONLocal storm report, Apr 4, 12:34 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 6 ENE OCALA 29.21N 82.03W
04/04/2017 M0.88 INCH MARION FL AMATEUR RADIO
NICKEL-SIZED HAIL REPORTED IN ASSOCIATION WITH 38 MPH
WINDS AND POOLING WATER NEAR SILVER SPRINGS STATE PARK.
&&
WCORLESSSpecial weather statement, Apr 4, 1:01 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
101 PM EDT TUE APR 4 2017
FLZ038-041745-
Flagler FL-
101 PM EDT TUE APR 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLAGLER COUNTY UNTIL 145
PM EDT...
At 101 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pierson, moving east at 30 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Flagler Beach and Bunnell.
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2926 8115 2926 8133 2927 8142
2940 8142 2939 8145 2940 8147 2943 8149
2948 8110
TIME...MOT...LOC 1701Z 281DEG 28KT 2923 8152
ELSENHEIMERLocal storm report, Apr 4, 2:28 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT TUE APR 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN PALM COAST 29.57N 81.21W
04/04/2017 M0.00 INCH FLAGLER FL PUBLIC
4.75
&&
AWALKERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:17 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 43 min |
| Apr 3, 8:34 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 41 min |
| Apr 3, 9:17 PM EDT | Special Marine Warning | JAX | 88 min | |
| Apr 3, 9:23 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Apr 3, 9:58 PM EDT | Special Weather Statement | JAX | Suwannee | 47 min |
| Apr 3, 10:39 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 51 min |
| Apr 3, 11:27 PM EDT | Special Weather Statement | JAX | Suwannee | 48 min |
| Apr 4, 12:22 AM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Apr 4, 12:59 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 46 min |
| Apr 4, 1:34 AM EDT | Severe Thunderstorm Warning | JAX | Bradford, Columbia, Union | 41 min |
| Apr 4, 1:48 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 42 min |
| Apr 4, 2:51 AM EDT | Areal Flood Advisory | JAX | Suwannee | 3 hr |
| Apr 4, 2:56 AM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Apr 4, 3:43 AM EDT | Special Marine Warning | JAX | 92 min | |
| Apr 4, 3:46 AM EDT | Special Weather Statement | JAX | Duval | 59 min |
| Apr 4, 4:01 AM EDT | Special Weather Statement | JAX | Duval | 74 min |
| Apr 4, 4:34 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 41 min |
| Apr 4, 5:24 AM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Apr 4, 5:36 AM EDT | Areal Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Apr 4, 5:47 AM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 3 hr |
| Apr 4, 6:19 AM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Apr 4, 6:23 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 22 min |
| Apr 4, 6:27 AM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 4, 6:40 AM EDT | Special Weather Statement | JAX | Bradford, Clay, Saint Johns, Union | 50 min |
| Apr 4, 6:52 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Gilchrist, Suwannee | 36 min |
| Apr 4, 6:59 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 46 min |
| Apr 4, 7:09 AM EDT | Special Marine Warning | JAX | 111 min | |
| Apr 4, 7:09 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 17 min |
| Apr 4, 7:31 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 119 min |
| Apr 4, 7:35 AM EDT | Special Weather Statement | JAX | Saint Johns | 55 min |
| Apr 4, 7:39 AM EDT | Special Weather Statement | JAX | Alachua, Clay | 66 min |
| Apr 4, 7:42 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee, Union | 63 min |
| Apr 4, 7:46 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford | 44 min |
| Apr 4, 8:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 45 min |
| Apr 4, 8:24 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 3 hr |
| Apr 4, 8:37 AM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| Apr 4, 8:40 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 65 min |
| Apr 4, 9:00 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Apr 4, 9:10 AM EDT | Tornado Warning | JAX | Marion | 35 min |
| Apr 4, 9:12 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 4, 9:21 AM EDT | Tornado Warning | JAX | Alachua, Marion | 24 min |
| Apr 4, 9:24 AM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Apr 4, 9:34 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 2 more | 3 hr |
| Apr 4, 9:43 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 62 min |
| Apr 4, 10:15 AM EDT | Special Weather Statement | JAX | Flagler, Putnam | 45 min |
| Apr 4, 10:46 AM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Apr 4, 10:54 AM EDT | Areal Flood Advisory | JAX | Alachua, Flagler, Marion, Putnam, Saint Johns | 81 min |
| Apr 4, 11:07 AM EDT | Special Weather Statement | JAX | Flagler | 68 min |
| Apr 4, 11:30 AM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Columbia, Duval, Hamilton and 2 more | 60 min |
| Apr 4, 11:30 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| Apr 4, 12:12 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 63 min |
| Apr 4, 12:34 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Columbia, Gilchrist, Hamilton and 2 more | 116 min |
| Apr 4, 12:38 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam | 2 hr |
| Apr 4, 1:01 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Apr 4, 1:22 PM EDT | Special Marine Warning | JAX | 53 min | |
| Apr 4, 4:08 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Apr 4, 4:27 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 9 min |
| Apr 4, 5:46 PM EDT | Special Weather Statement | JAX | Suwannee | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.